# SDR SWAA2017030612341

- Difficulty date: February 28, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 60,820 hours, 47,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435334
- Part serial: 2298
- Condition: Warped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP WARPED.  R&R AFT FLAP PER AMM.
